# SDR ASAA2018120127189

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 10,416 hours, 3,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 18,000 UPON RECALL RIGHT PACK LIGHT ON, AND THEN EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED BITE PER FIM 21-62 TASK 801. FOUND NR 2 CONTROLLER HAD "SRADA EXIT" FAULT. FIM 21-62 TASK 854 CLEARED FAULT. OPS GOOD.
